# SDR 98UAL900239

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Part number: 69203343
- Condition: Worn
- Location: Nr 2 Throttle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE THROTTLE ADVANCES ON ITS OWN AND SPRINGS BACK TO CLIMB EPR SETTING AFTER INITIAL POWER.  RETURNED TO ORD.  *S/D*  REPLACED COMPENSATOR ROD DUE TO WORN BEARING.  RIGGED AND CHECKED FRICTION OF THROTTLE.
